RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2014, Issue 4(37), Pages 33–41 (Mi vsgtu1363)  

Differential Equations

On the solvability of nonlocal problem with generalized operators M. Saigo for Bitsadze–Lykov equation

A. V. Tarasenko, I. P. Egorova

Samara State University of Architecture and Construction, Samara, 443001, Russian Federation

Abstract: A nonlocal boundary value problem for the equation of moisture transfer was studied in the field, which is the union of two characteristic triangles. The novelty of the formulation of the problem lies in the fact that the boundary conditions include operators of generalized of fractional integro-differentiation in the sense of M. Saigo. The uniqueness of the solution of the problem was proved using the extremum principle for hyperbolic equations. Properties of operators of generalized fractional integro-differentiation in the sense of M. Saigo were used in the proof. Existence of a solution is equivalent reduced to the solvability of a characteristic singular integral equation with Cauchy kernel for which the smoothness of the right-hand side was studied.

Keywords: boundary value problem, generalized operator of fractional integro-differentiation, integral equation with Cauchy kernel
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1363

Full text: PDF file (704 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: 35М12, 35M10
Original article submitted 11/XI/2014
revision submitted – 09/XII/2014

Citation: A. V. Tarasenko, I. P. Egorova, “On the solvability of nonlocal problem with generalized operators M. Saigo for Bitsadze–Lykov equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(37) (2014), 33–41

Citation in format AMSBIB
\Bibitem{TarEgo14}
\by A.~V.~Tarasenko, I.~P.~Egorova
\paper On the solvability of nonlocal problem with generalized operators M.~Saigo for Bitsadze--Lykov equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2014
\vol 4(37)
\pages 33--41
\mathnet{http://mi.mathnet.ru/vsgtu1363}
\crossref{https://doi.org/10.14498/vsgtu1363}
\zmath{https://zbmath.org/?q=an:06968931}
\elib{https://elibrary.ru/item.asp?id=23464550}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1363
  • http://mi.mathnet.ru/eng/vsgtu/v137/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:173
    Full text:67
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020